# SDR SWAA074427

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 71,377 hours, 37,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
